# SDR ASOA20140102001

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 30,468 hours, 23,304 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5108WW
- Condition: Arced
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, CREW REPORTED SMOKE IN CABIN LAVATORY AREA.  LANDED SAFELY. CONTRACT MAINTENANCE FOUND SMOKE/ODOR TO BE COMING FROM LIGHT ASSEMBLY LAVATORY ABOVE TOILET.  ISOLATED LIGHT ASSY AND PLACED ON NEF. ON 1/5/14.  MX R & R BULB AND RESET BALLAST WITH OPS CHECK GOOD AND NO FAULTS NOTED AT THIS TIME.  ACFT WAS RELEASED FOR RETURN TO SERVICE.
